MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL WWD

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL WWD
Catalog Number 301997
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe 10ml ll wwd packaging did not have the precut perforations.This was found prior to use.The following information was provided by the initial reporter: verbatim: it was reported that packages are not pre-cut.The hospital has received several batches like this which prevents the integrity of the envelope from being maintained and compromised the sterility of the syringe.
 
Additional Manufacturer Narrative
H.6 investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
SYRINGE 10ML LL WWD
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9727975
Report Number1213809-2020-00103
Device Sequence Number16328802
Product Code FMF
UDI-Device Identifier00382903019977
UDI-Public00382903019977
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number301997
Device Lot Number8323956
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;